1. $n$-Jordan homomorphisms on C-algebras

A. Bodaghi; B. Shojaee

Volume 01, Issue 01 , Winter 2012, Pages 1-7

Abstract
  Let $n\in \mathbb{N}$. An additive map $h:A\to B$ between algebras $A$ and $B$ is called $n$-Jordan homomorphism if $h(a^n)=(h(a))^n$ for all $a\in A$. We show that every $n$-Jordan homomorphism between commutative Banach algebras is a $n$-ring homomorphism when $n < 8$. For these cases, every ...  Read More

2. Some notes on L-projections on Fourier-Stieltjes algebras

M. Shahrabi Farahani; S. Moayeri; M. Ghahramani

Volume 01, Issue 01 , Winter 2012, Pages 9-13

Abstract
  In this paper, we investigate the relation between L-projections and conditional expectations on subalgebras of the Fourier Stieltjes algebra B(G), and we will show that compactness of G plays an important role in this relation.  Read More

3. A note on power values of generalized derivation in prime ring and noncommutative Banach algebras

Sh. Sahebi; V. Rahmani

Volume 01, Issue 01 , Winter 2012, Pages 15-20

Abstract
  Let $R$ be a prime ring with extended centroid $C$, $H$ a generalized derivation of $R$ and $n\geq 1$ a fi xed integer. In this paper we study the situations: (1) If $(H(xy))^n =(H(x))^n(H(y))^n$ for all $x,y\in R$; (2) obtain some related result in case $R$ is a noncommutative Banach algebra ...  Read More

4. Solving the liner quadratic differential equations with constant coefficients using Taylor series with step size h

M. Karimian

Volume 01, Issue 01 , Winter 2012, Pages 21-25

Abstract
  In this study we produced a new method for solving regular differential equations with step size h and Taylor series. This method analyzes a regular differential equation with initial values and step size h. this types of equations include quadratic and cubic homogenous equations with ...  Read More

5. OD-characterization of almost simple groups related to U3(11)

P. Nosratpour; M. R. Darafsheh

Volume 01, Issue 01 , Winter 2012, Pages 27-32

Abstract
  Let $L := U_3(11)$. In this article, we classify groups with the same order and degree pattern as an almost simple group related to $L$. In fact, we prove that $L$, $L:2$ and $L:3$ are OD-characterizable, and $L:S_3$ is $5$-fold OD-characterizable.  Read More

6. New fixed and periodic point results on cone metric spaces

Gh. Soleimani Rad

Volume 01, Issue 01 , Winter 2012, Pages 33-40

Abstract
  In this paper, several fi xed point theorems for T-contraction of two maps on cone metric spaces under normality condition are proved. Obtained results extend and generalize well-known comparable results in the literature.  Read More

7. Commutativity degree of $\mathbb{Z}_p$≀$\mathbb{Z}_{p^n}

M. Maghasedi

Volume 01, Issue 01 , Winter 2012, Pages 41-44

Abstract
  For a nite group G the commutativity degree denote by d(G) and de nd:$$d(G) =\frac{|\{(x; y)|x, y\in G,xy = yx\}|}{|G|^2}.$$ In [2] authors found commutativity degree for some groups,in this paper we nd commutativity degree for a class of groups that have high nilpontencies.  Read More

8. Numerical solution of functional integral equations by using B-splines

R. Firouzdor; A. Heidarnejad Khoob; Z. Mollaramezani

Volume 01, Issue 01 , Winter 2012, Pages 45-53

Abstract
  This paper describes an approximating solution, based on Lagrange interpolation and spline functions, to treat functional integral equations of Fredholm type and Volterra type. This method can be extended to functional differential and integro-differential equations. For showing efficiency ...  Read More